UPM Institutional Repository

Browse by Journal Title

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: P
Number of items: 1.

P

Phu, N. D. and Tri, P. V. and Hosseini, Seyedali Ahmadian and Salahshour, S. and Baleanu, D. (2018) Some kinds of the controllable problems for fuzzy control dynamic systems. Journal of Dynamic Systems, Measurement and Control, Transactions of the ASME, 140 (9). pp. 1-10. ISSN 0022-0434

This list was generated on Fri Apr 26 16:28:02 2024 +08.